# SDR 0202119952

- Difficulty date: June 28, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 93,076 hours, 77,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE WAS REPORTED IN THE CABIN SHORTLY AFTER TAKEOFF.  SMOKE CLEARED PRIOR TO LANDING A FEW MINUTES LATER.  AFT LAV SMOKE DETECTOR SOUNDED.  FLIGHT LANDED BACK AT RAP SAFELY.  MAINTENANCE RAN PACKS AND APU, CHECKED FOR WIRING FAULTS OR HOT BALLAST.  NO TROUBLE FOUND IN ANY COMPONENTS.  TWO DAYS LATER APU DISCOVERED LEAKING OIL AND LEAKS CORRECTED.  AIRCRAFT RETURNED TO SERVICE.
